# SDR ASAA2018092426232

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 870 hours, 258 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 MINOR FAULT DISPLAYED ON ECAM. GROUNDED - YES. PERFORMED ENG 1 IDLE TEST PER AMM 73-29-00-740-803. NO FAULTS FOUND.
